| Model Number |
1260 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter facility name: (b)(6).
Event or Problem Description
It was reported that device break occurred.The target lesion was located in the left anterior descending artery.A mach1 guide catheter was selected for use in a percutaneous coronary intervention procedure.However, during unpacking, device was already broken and buckled.The device did not enter the patient's body.No patient complications were reported.
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6).The mach1 guide catheter was returned for analysis.The device was visually and microscopically examined.Inspection of the hub, strain relief, shaft and tip revealed a kink in the shaft 1.5cm proximal of the tip.Inspection of the remainder of the device found no other damage or defect.Product analysis could not confirm the reported event as there was no break in the shaft.
Event or Problem Description